# SDR MASA97003

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37YV
- Make and model: Beech 1900D
- Aircraft serial: UE37
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840201
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: A, H

## Discrepancy

RKS - FLT 7701 - PILOT WINDSHIELD SMOKED IN-FLIGHT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD.  (X)
